# SDR MALA000523

- Difficulty date: August 11, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT LEADING EDGE 611BR HAS 2 CRACKED RIBS 4TH AND 5TH FROM INBOARD LOWER END.  MAINTENANCE CUT OUT CRACKED AREA OF RIB IAW SRM  57-10-30.  FABRICATED REPAIR DOUBLER FROM 2024TE.050 & FILLER FROM 2024TE.025 IAW SRM 57-10-30.  ALODINED AND PRIMED IAW SRM 51-10-30.
